# SDR SWAA2022111666765

- Difficulty date: November 1, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 19,961 hours, 9,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767 TO BS794 RBL22 WL 156 / [01] ATTACHED PHOTO AND UPDATED MEASUREMENT TABLE STEP 20;[02] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[03] VERIFIED CORRECTIVE ACTION #2;[04] UPDATED MEASUREMENT TABLE.;[05] VERIFIED MEASUREMENT TABLE;[06] REMOVED DAMAGED SHIELD; LOCATED AND DRILLED NEW SHIELD AT BS 767-794; RBL 21 WL156 IAW SRM 51-40-02-0G-0; 51-40-05-0G-0 AND DWG 146A0081. OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION 6.;[08] INSTALLED SHIELD AT BS 767-794; RBL 21 WL156 IAW SRM 51-40-02-0G-0; AND DWG 146A0081;[09] VERIFIED CORRECTIVE ACTION 8.
